# SDR AALA20131020003

- Difficulty date: October 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 106,032 hours, 17,112 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 4B EMERGENCY LIGHT CONNECTOR DISCONNECTED FROM MATING PLUG.  RECONNECTED CONNECTOR.  OPERATIONS CHECKED NORMAL.
